# SDR IPXA2020060856266

- Difficulty date: June 8, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 45,022 hours, 6,733 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65B0210050A
- Part serial: 000709
- Condition: Dented
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REMOVE DAMAGED AREA WITHIN DENTS AND REPAIR PER EO 747-5750-76757-A.  REMOVED DAMAGE, 4EA DENTS AND REPAIRED PER EO B747-5750-76757.
